Open Access
Translator Disclaimer
2005 Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations
J. M. Rakotoson
Adv. Differential Equations 10(1): 1-18 (2005). DOI: 10.57262/ade/1355867893

Abstract

We give a new method based on the existence of a family of inequalities to prove the global existence of a time evolution equation. We apply this method to various problems.

Citation

Download Citation

J. M. Rakotoson. "Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations." Adv. Differential Equations 10 (1) 1 - 18, 2005. https://doi.org/10.57262/ade/1355867893

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1109.35090
MathSciNet: MR2106118
Digital Object Identifier: 10.57262/ade/1355867893

Subjects:
Primary: 35K55
Secondary: 35B10 , 35Q30 , 76D03 , 76D05

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 1 • 2005
Back to Top